# SDR CKSA99010

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1182
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 3 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LT WING NR 3 SLAT INNER SURFACE CRACKS AT 4 PLACES.  TRIMMED OUT CRACK AREA AND REMOVED SMALL NUMBER OF RIVETS TO FACILITATE REPAIR REQUIREMENTS AS PER SRM 51-40-01.  FABRICATED REPAIR DOUBLER, TRIMMED TO SIZE, DEBUR, PRIMED AND TREATED IAW SRM 51-21-02.  INSTALLED REPAIR PARTS IN POSITION IAW SRM 57-40-01.  REPAIR CARRIED OUT IAW SRM 57-50-01.  TOUCH UP PAINT CARRIED OUT IAW MM 20-51-00.  FOUND DURING ACCOMPLISHMENT OF SCHEDULED C-CHECK AT GAMCO, INC.  WORK CARD 57686, C-CHECK CARD 05-27-1000, NON-ROUTINE WORK CARD NR 1012.
